Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Measures on locally compact topological groups


Author: W. Ambrose
Journal: Trans. Amer. Math. Soc. 61 (1947), 106-121
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0019618-6
MathSciNet review: 0019618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 107-140. MR 1501916
  • [2] K. Kodaira, Proceedings of the Physico-Mathematical Society of Japan (3) vol. 23 (1941) pp. 67-119.
  • [3] S. Saks, Theory of the integral, 2d rev. ed., Warsaw, 1937.
  • [4] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, no. 869, Paris, 1940.
  • [5] J. C. Oxtoby, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 215-237. MR 0018188 (8:253d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0019618-6
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society